Alert archive / North Carolina / Beach Hazards Statements in 2017
Beach Hazards Statement 6, NWS Wilmington, NC
NWS Wilmington, NC issued this beach hazards statement at May 25, 2017, 9:14 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at May 26, 2017, 6:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2017, 9:14 PM EDT (01:14 UTC)
- In effect from
- May 26, 2017, 6:00 AM EDT
- Expired
- May 26, 2017, 9:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
405 WHUS42 KILM 260114 CFWILM COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 914 PM EDT THU MAY 25 2017 NCZ106-108-110-SCZ054-056-261000- /O.EXP.KILM.BH.S.0005.000000T0000Z-170526T0100Z/ /O.NEW.KILM.BH.S.0006.170526T1000Z-170527T0100Z/ COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 914 PM EDT THU MAY 25 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING FOR THE BRUNSWICK COUNTY BEACHES ONLY... ...BEACH HAZARDS STATEMENT FOR THE PENDER...NEW HANOVER...HORRY AND GEORGETOWN COUNTY BEACHES FOR TODAY HAS BEEN ALLOWED TO EXPIRE... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING WESTERLY WINDS IN THE 10 TO 20 MPH RANGE IN THE MORNING WILL BACK TO THE SOUTHWEST AT 10 TO 15 MPH RANGE DURING THE AFTERNOON. THE WEST TO SOUTHWEST WINDS WILL HELP PRODUCE A MODERATE TO OCCASIONALLY STRONG WEST TO EAST LONGSHORE CURRENT DURING FRIDAY. EXPECT THE STRONG LONGSHORE CURRENT TO PEAK FRIDAY MORNING...DECREASING TO MODERATE STRENGTH BY AND DURING FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS, LONGSHORE CURRENTS, AND OTHER HAZARDS CREATE LIFE- THREATENING CONDITIONS IN THE SURF ZONE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. && $$ NCZ107-260400- /O.CON.KILM.CF.Y.0009.000000T0000Z-170526T0400Z/ INLAND NEW HANOVER- 914 PM EDT THU MAY 25 2017 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATION...PORTIONS OF THE LOWER CAPE FEAR RIVER TO INCLUDE DOWNTOWN WILMINGTON. * COASTAL FLOODING...THE TIDE GAUGE IN DOWNTOWN WILMINGTON IS EXPECTED TO REACH 5.85 FT MLLW. * TIMING...THE HIGHEST WATER LEVELS ARE EXPECTED 930 PM AND 1030 PM EDT. * IMPACTS...UP TO 6 TO 12 INCHES OF WATER IS EXPECTED ON THE LOWEST PORTIONS OF BATTLESHIP ROAD AND U.S.S. NORTH CAROLINA ROAD. UP TO SIX INCHES OF WATER WILL COVER A BLOCK OF WATER STREET...JUST SOUTH OF MARKET STREET. WATER WILL SPREAD ONTO RIVER ROAD ABOUT A QUARTER MILE SOUTH OF THE CAPE BOULEVARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR FLOODING WILL OCCUR ALONG PORTIONS OF THE LOWER CAPE FEAR RIVER. && $$ 11
3 follow-up statements
464 WHUS42 KILM 260245 CFWILM COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1045 PM EDT THU MAY 25 2017 NCZ107-260345- /O.CAN.KILM.CF.Y.0009.000000T0000Z-170526T0400Z/ INLAND NEW HANOVER- 1045 PM EDT THU MAY 25 2017 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE COASTAL FLOOD ADVISORY FOR THE LOWER CAPE FEAR RIVER. HIGH TIDE OCCURRED THIS EVENING WITH A PEAK READING OF 5.5 FT MLLW AT 1020 PM EDT AT THE DOWNTOWN WILMINGTON TIDE GAGE. WITH TIDE LEVELS FALLING...THE THREAT FOR ADDITIONAL FLOODING HAS DIMINISHED. $$ NCZ106-108-SCZ054-056-260345- /O.CAN.KILM.BH.S.0006.170526T1000Z-170527T0100Z/ COASTAL PENDER-COASTAL NEW HANOVER-COASTAL HORRY-COASTAL GEORGETOWN- 1045 PM EDT THU MAY 25 2017 ...BEACH HAZARDS STATEMENT HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXPIRED THE BEACH HAZARDS STATEMENT FOR THE STRONG LONGSHORE CURRENT THAT OCCURRED ACROSS THE AREA TODAY THROUGH THIS EVENING. EXPECT A MODERATE LONGSHORE CURRENT TO OCCUR DURING EARLY FRI. IT WILL PEAK IN THE MORNING FOLLOWED BY A DECREASE IN ITS STRENGTH FRI AFTERNOON AND EVENING. $$ NCZ110-261045- /O.CON.KILM.BH.S.0006.170526T1000Z-170527T0100Z/ COASTAL BRUNSWICK- 1045 PM EDT THU MAY 25 2017 ...BEACH HAZARDS STATEMENT FOR THE BRUNSWICK COUNTY BEACHES REMAINS IN EFFECT FROM 6 AM EDT FRIDAY THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CONTINUED THE BEACH HAZARDS STATEMENT FOR THE MODERATE TO STRONG LONGSHORE CURRENT FOR THE BRUNSWICK COUNTY BEACHES DURING FRIDAY. WESTERLY WINDS AT 10 TO 20 MPH IN THE MORNING WILL BACK TO THE SOUTHWEST AT 10 TO 15 MPH DURING THE AFTERNOON. THE WEST TO SOUTHWEST WINDS WILL HELP PRODUCE A MODERATE TO OCCASIONALLY STRONG WEST TO EAST LONGSHORE CURRENT DURING FRIDAY. THE STRONG LONGSHORE CURRENT WILL PEAK FRIDAY MORNING THEN DECREASE TO MODERATE STRENGTH FRIDAY AFTERNOON AND EVENING. $$ DCH
666 WHUS42 KILM 260841 CFWILM COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 441 AM EDT FRI MAY 26 2017 NCZ110-270000- /O.CON.KILM.BH.S.0006.170526T1000Z-170527T0100Z/ COASTAL BRUNSWICK- 441 AM EDT FRI MAY 26 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CONTINUED THE BEACH HAZARDS STATEMENT FOR THE MODERATE TO STRONG LONGSHORE CURRENT FOR THE BRUNSWICK COUNTY BEACHES DURING FRIDAY. WESTERLY WINDS AT 10 TO 20 MPH IN THE MORNING WILL BACK TO THE SOUTHWEST AT 10 TO 15 MPH DURING THE AFTERNOON. THE WEST TO SOUTHWEST WINDS WILL HELP PRODUCE A MODERATE TO OCCASIONALLY STRONG WEST TO EAST LONGSHORE CURRENT TODAY. THE STRONG LONGSHORE CURRENT WILL PEAK THIS MORNING THEN DECREASE TO MODERATE STRENGTH FRIDAY AFTERNOON AND EVENING. $$ 43
901 WHUS42 KILM 270112 CFWILM COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 912 PM EDT FRI MAY 26 2017 NCZ110-270215- /O.EXP.KILM.BH.S.0006.000000T0000Z-170527T0100Z/ COASTAL BRUNSWICK- 912 PM EDT FRI MAY 26 2017 ...BEACH HAZARDS STATEMENT HAS BEEN ALLOWED TO EXPIRE... SURFACE WIND SPEEDS HAVE DECREASED ACROSS COASTAL BRUNSWICK COUNTY AND LONGSHORE CURRENTS HAVE EASED. THUS THE BEACH HAZARDS STATEMENT HAS BEEN ALLOWED TO EXPIRE. $$ 47
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at May 25, 7:38 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 25, 7:38 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
738 PM EDT Thu May 25 2017
.SYNOPSIS...
Breezy but fair conditions can be expected this evening in wake
of a storm system. High pressure will build across the area
tonight and Friday and persist into the weekend, bringing dry
weather and increasing heat. A cold front will reach into the
Carolinas early next week, moving off shore by mid week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 545 PM Thursday...Dry mid-level air coupled with easing
surface heating and lowering dewpoints have curtailed convection
as an upper low pivots northeast toward the mid-atlantic region.
this update removes early pops and lowers sky cover in the early
going. Breezy SW-WSW winds will buffet the region this evening
with 30 mph gusts in spots, favored near the coast but possible
anywhere. No other changes at this time.
As of 300 PM Thursday...Behind the convection, the skies will
be clearing this eve and remain so overnight. The incoming
airmass is much cooler and certainly much drier. Dewpoints will
be in the 50s through Fri, unseasonably comfortable for most
this time of year. Lows tonight will be in the upper 50s to
lower 60s. Highs on Fri will be in the mid 80s with very
comfortable humidity levels and mainly sunny skies.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
As of 300 PM Thursday...High pressure south of the area
extending from the Gulf of Mexico across to the Bahamas will
produce a deep W-SW flow over the area through the period. This
will maintain generally quiet weather but minor perturbation
will ride across the top of the mid to upper ridge extending up
from the Gulf of Mexico. This may produce some periods of
clouds, but the best energy will remain just north and therefore
will maintain a rain free forecast for most of the period. Have
included a low end chc of pcp overnight Sat over northern tier
of forecast area as deep enough low pressure traverses across
the VA/NC border with a trailing front reaching back into NC.
Otherwise, expect a good amount of sunshine on Fri. The h5
heights will continue to rise through Fri night and will remain
heightened and 850 heights jump up near 16c on Saturday. The
winds will back at the sfc bringing dewpoint temps up through
the period and winds aloft will have a decent westerly downslope
component. Therefore expect warming trend with overnight lows
in the mid 60s Fri night up to around 70 Sat night. Daytime high
temps on Saturday should max out around 90.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 300 PM Thursday...The weather will becoming increasingly
unsettled through the latter half of Memorial Day weekend. We
will basically remain under the grips of high pressure to our
south on Sunday with a warm and moist SW return flow. Aloft, the winds
will be more westerly atop a ridge extending up form the Gulf of
Mexico. Initially on Sunday, the ridge builds north with
increasing subsidence and dry air aloft into the early afternoon,
but the ridge flattens out as mid to upper trough digs down
from the upper great lakes. This will push cold front closer to
the area. There will be a general increasing potential for
clouds and showers/tstms late Sun through mid week ahead of this
slow moving front. It looks like the most widespread convection
will come on Mon into Tues as the front gets a push south and
east into and through the forecast area. Expect the surface
front to make it just south by Wed, but it remains aligned SW to
NE near or just south of area as a broad upper trough remains
over the eastern CONUS. This front looks like it will remain
close enough to produce unsettled weather over at least coastal
portions of the forecast area through the remainder of the work
week. Overall convection should be more localized Sun into Mon
and become more widespread late Mon into Tues with a possible
break on Wed as front moves south with continued convection
mainly along the coast or south on Thurs.
Mid level heights will continue to rise through Sun with GFS
showing peak Sun aftn but remaining high through Mon. This will
maintain very warm temps both Sun and Mon, crossing into the 90s
most places. Max Temps will run in the 80s through the rest of
the period dampened by clouds, and the moist air mass will keep
overnight lows up around 70 most nights in a more summerlike air
mass with a slight cooling as front passes through Tues night
into Wed.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 00Z Thursday...VFR, skies will be clearing and VFR is
expected through the remainder of the valid TAF period. The
winds will continue to gust up to 26kt through until 3z, and
diminish to 9 to 14 kt.
Extended Outlook...MVFR conditions possible in scattered
showers and thunderstorms Sun through Tue.
&&
.MARINE...
NEAR TERM /THROUGH FRIDAY/...
As of 545 PM Thursday...Small Craft Advisory conditions ongoing
across the waters. Deep mixing will allow for sustained SW to W
winds of 20 to 25 kt with a few gusts up to 30 kt through this
eve and mainly west winds at 20 to 25 kt tonight. Winds on Fri
will be 15 to 20 kt, diminishing to 10 to 15 kt during the
afternoon. Seas will be up to 5 to 8 ft this eve, subsiding to
below Small Craft Advisory criteria by sunrise. Seas on Fri will
be subsiding in general offshore flow, down to 2 to 4 ft during
the afternoon.
SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 300 PM Thursday...West to SW return flow around 10 to 15
kts will continue around high pressure extending from the Gulf
of Mexico east to the Bahamas. Seas will be gradually
diminishing through Fri night down to 3 ft or less.
Winds and seas will increase slightly late Sat through Sat
night as low moves across VA/NC border with trailing front. Seas
will spike up a bit Sat night up to 3 to 4 ft.
LONG TERM /SUNDAY THROUGH TUESDAY/...
As of 300 PM Thursday...High pressure to the south will
maintain a SW return flow 10 to 15 mph through much of the
period. Seas will remain between 2 and 4 ft through the period.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 9 PM EDT this evening for SCZ054-
056.
Beach Hazards Statement from 6 AM EDT Friday through Friday
evening for SCZ054-056.
NC...Beach Hazards Statement until 9 PM EDT this evening for NCZ106-
108-110.
Beach Hazards Statement from 6 AM EDT Friday through Friday
evening for NCZ106-108-110.
Coastal Flood Advisory until midnight EDT tonight for NCZ107.
MARINE...Small Craft Advisory until 6 AM EDT Friday for AMZ250-252-254-
256.
&&
SYNOPSIS...8
NEAR TERM...RJD/8
SHORT TERM...REK/RGZ
LONG TERM...RGZ
AVIATION...8Hazardous weather outlook, May 25, 3:37 PM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 337 PM EDT Thu May 25 2017 NCZ106-108-110-SCZ054-056-261945- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 337 PM EDT Thu May 25 2017 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-261945- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Horry- Inland Georgetown- 337 PM EDT Thu May 25 2017 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-261945- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 337 PM EDT Thu May 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... This Hazardous Weather Outlook is for The adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Isolated to scattered afternoon showers and some thunderstorms may contain small hail and gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-261945- Inland New Hanover- 337 PM EDT Thu May 25 2017 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 27
In the hours before
Local storm report, May 25, 4:36 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
436 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM MARINE TSTM WIND 1 S INLET HARBOR 33.52N 79.03W
05/25/2017 M47 MPH AMZ256 SC WEATHERFLOW
AT MURRELLS INLET WEATHERFLOW SENSOR
&&
EVENT NUMBER ILM1700076
WEISSLocal storm report, May 25, 4:37 PM EDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
437 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM MARINE TSTM WIND 2 NW SHEEPHEAD ROCK 33.96N 77.94W
05/25/2017 M54 MPH NEW HANOVER NC WEATHERFLOW
AT FEDERAL POINT WEATHERFLOW SENSOR
&&
EVENT NUMBER ILM1700077
WEISSLocal storm report, May 25, 4:39 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
439 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST LONG BEACH 33.91N 78.12W
05/25/2017 M57 MPH BRUNSWICK NC WEATHERFLOW
AT OAK ISLAND WEATHERFLOW SENSOR
&&
EVENT NUMBER ILM1700078
WEISSLocal storm report, May 25, 6:03 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
603 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM MARINE TSTM WIND BALD HEAD ISLAND 33.86N 77.99W
05/25/2017 M39 MPH BRUNSWICK NC MESONET
&&
EVENT NUMBER ILM1700079
WEISSLocal storm report, May 25, 6:05 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
605 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM MARINE TSTM WIND LONG BEACH 33.91N 78.12W
05/25/2017 M57 MPH BRUNSWICK NC WEATHERFLOW
AT OAK ISLAND WEATHERFLOW SENSOR
&&
CORRECTED EVENT
EVENT NUMBER ILM1700078
WEISSLocal storm report, May 25, 6:28 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
628 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG FREEMONT 33.95N 78.74W
05/25/2017 HORRY SC PUBLIC
TREES DOWN NEAR LONGS
&&
EVENT NUMBER ILM1700080
WEISSNearby
Beach Hazards Statements in North Carolina, 2017Beach Hazards Statements in South Carolina, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.